Santoft Enduro, Day 1

Sat 11th July 2020

NZ ENDURO CHAMPIONSHIPS Central Enduro Championships NZ Vindro Series

| Section | Description | Distance | Time | Avg Speed | Check | Opens | at |
|---------|-----------------------------------------------------------------------------------------------------|----------|--------|------------------------------------|-------------------|-------|---------------------------------|
| | | | | | Start | 10:00 | By gate at end of Raumai Road |
| 1 | TT 1 Sandy with lots of trees | 22 km | 60 min | 22 kph | Fuel 1 Check 1 | 11:00 | Artillary Road |
| 2 | Sandy, trees, and slash! NOTE: Slippery slash, go like shit | 28 km | 70 min | 24 kph | Fuel 1 Check 2 | 12:10 | Artillary Road |
| | Total: | 50 km | 02:10 | Silver Vinduro FINISH | | | |
| 3 | TT 2 & TT 3 Sandy, trees, not so much slash | 22 km | 51 min | 26 kph | Fuel 2 Check 3 | 13:01 | At base, by gate at Raumai Road |
| | Total: | 72 km | 03:01 | Gold Vinduro, Junior, Trail FINISH | | | |
| 4 | TT 4 Sandy and trees, should be starting to look familiar NOTE: You *might* be getting tired? | 38 km | 88 min | 26 kph | Check 4 | 14:29 | Far end of pits |
| | Total: | 110 km | 04:29 | AA & A FINISH | | | |

Notes: Fuel 1 At away check, trailer on back of Macauly Metals Ute

TT 1 MIDDLE, 4km of twists, finishes 3km from base

Fuel 2 At main pits

TT 2 & TT 4 NORTH, 6km of undulations, with a few twists, finishes close to MIDDLE finish on Artillary Road

TT 3 SOUTH, 6km of all the good bits, finishes on edge of farmland across from pits

